# SDR SWAA2015081142723

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 61,957 hours, 37,893 cycles
- Engine: Cfmint CFM567B22
- Engine time: 29,302 hours, 17,414 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567824
- Part serial: 874109
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED & DECLARED EMER.  ENG OIL QTY DROPPED TO 0.  OIL PRESS REMAINED ABOVE LIMITS UNTIL SHORT FINAL, THEN FLASHED YELLOW.  FOUND FWD SUMP DRAIN LINE LEAKING OIL.  R & R NR 2 ENG IAW MT.  ENG PN OFF, SN OFF 874109, ENG PN ON CFM56-7B24G22 & SN ON 874714.
